American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] John R. Stembridge. On the Poincaré series and cardinalities of finite reflection groups . Proc. Amer. Math. Soc. 126 (1998) 3177-3181. MR 1459151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Peter W. Michor. Basic differential forms for actions of Lie groups. II. Proc. Amer. Math. Soc. 125 (1997) 2175-2177. MR 1401750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Luis Paris. Commensurators of parabolic subgroups of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997) 731-738. MR 1377001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Peter W. Michor. Basic differential forms for actions of Lie groups. Proc. Amer. Math. Soc. 124 (1996) 1633-1642. MR 1307550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Michael R. Anderson. The noncommutativity of Hecke algebras associated to Weyl groups . Proc. Amer. Math. Soc. 123 (1995) 2363-2368. MR 1254829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Paolo Papi. A characterization of a special ordering in a root system . Proc. Amer. Math. Soc. 120 (1994) 661-665. MR 1169886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Thomas Sperlich. Automorphisms of $P(V)\sb G$ . Proc. Amer. Math. Soc. 120 (1994) 5-11. MR 1200179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Tadeusz Januszkiewicz. For right-angled Coxeter groups $z\sp {\vert g\vert }$ is a coefficient of a uniformly bounded representation . Proc. Amer. Math. Soc. 119 (1993) 1115-1119. MR 1172951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Carl Droms and Herman Servatius. The Cayley graphs of Coxeter and Artin groups . Proc. Amer. Math. Soc. 118 (1993) 693-698. MR 1140668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2